# SDR SWIA201335502

- Difficulty date: December 5, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120
- Aircraft serial: 120350
- Aircraft time: 30,772 hours, 42,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST FLOOR EMERGENCY WHITE LIGHT IS BURNED OUT.  FLT 6264 RELAMPED.
